Extensions of closed dissipative operators
Matematičeskie zametki, Tome 14 (1973) no. 2, pp. 223-232
Cet article a éte moissonné depuis la source Math-Net.Ru
Let $B$ be a closed dissipative operator in a Hilbert space $H$ with an arbitrary domain of definition. We will give a description of all closed (and, in particular, closed maximal) dissipative extensions $\widetilde B$ of $B$ in terms of extensions $\widetilde W$ of a nonexpanding operator $W$ associated with $B$. We construct a family $\{В_z\}$ of maximal closed dissipative extensions of $B$, where $z$ is a complex number in the lower half-plane. We present an example which illustrates the above concepts.
@article{MZM_1973_14_2_a7,
author = {V. I. Utkin},
title = {Extensions of closed dissipative operators},
journal = {Matemati\v{c}eskie zametki},
pages = {223--232},
year = {1973},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_2_a7/}
}
V. I. Utkin. Extensions of closed dissipative operators. Matematičeskie zametki, Tome 14 (1973) no. 2, pp. 223-232. http://geodesic.mathdoc.fr/item/MZM_1973_14_2_a7/